# SDR UIEA2024072200715

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 5700 · Wing Structure
- Part: Chain
- Condition: Missing
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INNER ACCESS PANEL 521QB, ON BOTH REFUEL COUPLINGS, CHAINS MISSING( THE CAPS ASSY OF REFUEL COUPLINGS WERE REPLACED IAW AMM 28-21-01-404-010 REV:142 22/APR/2024. NO FURTHER DEFECTS NOTED )
